# SDR ASAA2022041738065

- Difficulty date: April 17, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737
- Aircraft serial: 44109
- Aircraft time: 23,782 hours, 7,522 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T/C N8420001 FOUND OUTER JACKET OF HARNESS MW0315 DAMAGED ON #2 ENGINE, R/H SIDE OF CORE SECTION OF ENGINE. GROUNDED - YES. TEMPORARILY REPAIRED #2 ENGINE HARNESS MW0315 ON R/H SIDE OF CORE SECTION LOCATED ABOUT 8-10 INCHES FROM MW0325 HARNESS CANNON PLUG REF B737-900 AMM 70-70-01-350-801-F00. REPAIR IS TEMPORARY UNTIL NEXT ENGINE SHOP VISIT.
